Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Underwent renal transplant. On medicines for back pain, uric acid, erection problem, bp, blood sugar, stomach ache. Advice?

i am 35 year old male undergone renal transplant on 22/11/2011 after 1 year of hemodialysis . donor is my mother of 64 year After transplant various treatment has been followed 1.5 time plasmapheresis with IVIG 2.treatment for CMV PCR 3.Treatment for border lineACR but the serum cretinine level is still range bound to 1.7-1.9 other problem like back pain,uric acid,erection problem,blood presure & blood sugar controlled with oral medicine,irregular stomach medicine i am taking is pangraf 3mg BD Myfortic 720mg BD Aten 50mg dilzem cd 180mg semcal alfa 500mg xyrolic 100mg septron apriglim-2 gezo-sr 500mg kindly advise
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
I would look at your tacrolimus trough drug levels as you seem to be on high dose Dlizem CD+Tacrolimus combination. If your tacrolimus drug levels are more than 5 units talk with your doctor if your tacrolimus dose can be reduced.

*** Problems associated with renal transplant are unique to every patients and do not do anything without consulting your personal doctor. This includes what i had suggested you***
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor